# SDR SWAA2020011021210

- Difficulty date: January 10, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 54,583 hours, 32,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN ACB BULKHEAD SUPPORT ANGLE BRACKET STA 947 LBL 11 WL 180 / REMOVED AND REPLACED ACB BULKHEAD SUPPORT ANGLE BRACKET STA 947 LBL 11 WL 180 IAW SRM 51-40-02-0G-0 AND DWG #149A8103 84632U 10JAN20
